# SDR SWAA085270

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 13,269 hours, 7,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REPLAMPED LIGHT PER MM.
